MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ACL DISPOSABLE PACK BONE-TENDON-BONE; KIT, SURGICAL INSTRUMENT, DISPOSABLE

STRYKER ENDOSCOPY-SAN JOSE ACL DISPOSABLE PACK BONE-TENDON-BONE; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number 234-020-280
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the broken nitinol wire remains in the patient.
 
Event or Problem Description
It was reported that the broken nitinol wire remains in the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broken nitinol wire.Probable root cause: design: inadequate instrument design for usage process.Instrument manufactured out of specification.Instrument not assembled properly application.User not applying forces correctly on instrument.User applying excessive force on instrument.Use past expected device lifetime.The reported failure mode will be monitored for future reoccurrence.

Brand Name
ACL DISPOSABLE PACK BONE-TENDON-BONE
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10071115
Report Number0002936485-2020-00200
Device Sequence Number2835133
Product Code KDD
UDI-Device Identifier07613154643264
UDI-Public07613154643264
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-020-280
Device Catalogue Number0234020280
Device Lot Number19178AG2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR